# SDR FDEA201906291441

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 41,605 hours, 16,653 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 321491
- Part serial: 002761
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  748     52-70  3083     29JUN19  MEM  FACT  U  WHILE TROUBLESHOOTING R1 DOOR, PERFOMED BITE TEST OF ASPSU REF AMM 52-73-00-05-01 AND FOUND TEST TO  BE FAILING. SHOWS BAT 1 AND BAT 2 FAILURE. REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: POS: ONL SRL: 002761 TAG NBR: G21412 ON MPN: 3214-90 CPN: 5210609 SRL: 0694 TAG NBR: 7371F5 REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF  MPN: AD-3214-30 POS: 2  SRL: 128491 TAG NBR: G40821 ON MPN: AD-3214-30 CPN: 3310373 SRL: 61771 TAG NBR: H44581 REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: AD-3214-30 POS: 1 SRL: 82640 TAG NBR: 2230F8  ON  MPN: AD-3214-30 CPN: 3310373  SRL: 54329 TAG NBR: 080F55 FACT 30JUN19 17:50 MEM U  R & R APSCU AND ASSOC BAT 1 AND BAT 2 REF MM  52-73-18-04 OPS CK GOOD.
